# SDR DL764071092

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 23,778 hours, 7,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OB END OF RAKED WING LOWER SKIN HAS EDGE DELAMINATION.  REPAIRED LOWER SKIN DELAMINATION BY APPLYING GRAPHITE LAYUP REPAIRS IAW DELTA ERA 463393.  REPAIR COMPLIED WITH BYTIMCO DURING HMV-1 IN GSO.
